Paul Norbury's Papers
Topological recursion with hard edges
Joint with Leonid Chekhov
arXiv:1702.08631
Topological recursion on the Bessel curve
Joint with Norman Do
arXiv:1608.02781
Primary invariants of Hurwitz Frobenius manifolds
Joint with Dunin-Barkowski, Orantin, Popolitov and Shadrin.
arXiv:1605.07644
Dubrovin's superpotential as a global spectral curve.
Joint with Dunin-Barkowski, Orantin, Popolitov and Shadrin.
To appear in J. Inst. Math. Jussieu
arXiv:1509.06954
Topological recursion for Gaussian means and cohomological field theories.
Joint with Jørgen Andersen, Leonid Chekhov and Robert Penner.
Theor. Math. Phys. 185 (3) (2015), 1685-1717.
arXiv:1512.09309
Quantum curves and topological recursion.
Proceedings of Symposia in Pure Mathematics, String-Math 2014 93 (2016), p.41-65.
arXiv:1502.04394
Models of discretized moduli spaces, cohomological field theories, and Gaussian means.
Joint with Jørgen Andersen, Leonid Chekhov and Robert Penner.
Journal of Geometry and Physics 98 (2015), 312-329.
arXiv:1501.05867
Topological recursion for irregular spectral curves.
Joint with Norman Do
arXiv:1412.8334
Pruned Hurwitz numbers.
Joint with Norman Do
To appear in Trans. AMS
arXiv:1312.7516
Simple geodesics and Markoff quads.
Joint with Yi Huang
Geometriae Dedicata 186 (2017), 113-148.
arXiv:1312.7089
Quantum spectral curve for the Gromov-Witten theory of the complex projective line.
Joint with Dunin-Barkowski, Mulase, Popolitov and Shadrin
Journal für die reine und angewandte Mathematik 726 (2017), 267-290.
arXiv:1312.5336
Orbifold Hurwitz numbers and Eynard-Orantin invariants.
Joint with Norman Do and Oliver Leigh
Math. Res. Lett. 23 (2016), 1281-1327.
arXiv:1212.6850
Stationary Gromov-Witten invariants of projective spaces.
To appear in Acta Mathematica Sinica
arXiv:1112.6400
Gromov-Witten invariants of P1 and Eynard-Orantin invariants.
Joint with Nick Scott
Geometry & Topology 18 (2014), 1865-1910.
arXiv:1106.1337
Cell decompositions of moduli space, lattice points and Hurwitz problems.
Handbook of Moduli. Advanced Lectures in Mathematics 24 (2013), Volume III, 39-74.
arXiv:1006.1153
Polynomials representing Eynard-Orantin invariants.
Joint with Nick Scott
Quart. J. Math. 64 (2013), 515-546.
arXiv:1001.0449
String and dilaton equations for counting lattice points in the moduli space of curves.
Transactions AMS. 365 (2013), 1687-1709.
arXiv:0905.4141 [math.AG]
Morse field theory
Joint with Ralph Cohen.
Asian Journal of Math. 16 (2012) No. 4, 661-712.
math.GT/0509681
Counting lattice points in compactified moduli spaces of curves.
Joint with Norman Do
Geometry & Topology 15 (2011), 2321-2350.
arXiv:1012.5923
Magnetic monopoles on manifolds with boundary.
Transactions AMS 363 (2011), 1287-1309.
arXiv:0804.3649 [math.DG]
Counting lattice points in the moduli space of curves.
Math. Res. Lett. 17 (2010), 467-481.
arXiv:0801.4590 [math.AG]
Weil-Petersson volumes and cone surfaces
Joint with Norman Do
Geometriae Dedicata 141 (2009), 93-107.
math.AG/0603406
Lengths of geodesics on non-orientable hyperbolic surfaces
Geometriae Dedicata 134 (2008), 153-176.
math.GT/0612128
Stable reduction and topological invariants of complex polynomials
Real and Complex Singularities, Proceedings of the Australian-Japanese Workshop, University of Sydney, Australia 5-8 Sept 2005. Editors Paunescu et al. (2007), 299-322.
math.AG/0605267
Spectral curves and the mass of hyperbolic monopoles
Joint with Nuno Romao.
Communications in Mathematical Physics 270 (2007), 295-333.
math-ph/0512083
Closed geodesics on incomplete surfaces.
Joint with J. Hyam Rubinstein.
Geometriae Dedicata 116 (2005), 1-36.
math.GT/0309159
Algebraic Analysis of Linear Precoding for Blind Channel
Identification
Joint with Manton, J. H. and Neumann, W. D.
Systems and Control Letters. 54 (2005),125-134
Boundary algebras of hyperbolic monopoles
Journal of Geometry and Physics. 51 (2004), 13-33.
math-ph/0106013
Minimal spheres of arbitrarily high Morse index
Joint with Joel Hass and J. Hyam Rubinstein.
Communications in Analysis and Geometry. 11 (2003), p.425-439.
math.GT/0206286
Hyperbolic monopoles and holomorphic spheres
Joint with Michael Murray and Michael Singer.
Annals of Global Analysis and Geometry 23 (2003), 101-128.
math.DG/0111202
The Orevkov invariant of an affine plane curve
Joint with Walter Neumann.
Transactions of the AMS 355 (2003), 519-538.
math.AG/0110286
Rational polynomials of simple type
Joint with Walter Neumann.
Pacific Journal of Mathematics. 204 (2002), 177-207.
math.AG/0008080
A proof of Atiyah's conjecture on configurations of four points in
Euclidean three-space.
Joint with Michael Eastwood.
Geometry & Topology 5 (2001), 885-893.
math.MG/0109161
Asymptotic values of hyperbolic monopoles
Journal of the LMS 64 (2001), 245-256.
math.DG/9911146
Unfolding polynomial maps at infinity
Joint with Walter Neumann.
Mathematische Annalen 318 (2000), 149-180.
math.AG/9910054
Periodic instantons and the loop group
Communications in Mathematical Physics. 212 (2000), 557-569.
math-ph/9902007
Vanishing cycles and monodromy of complex polynomials
Joint with Walter Neumann.
Duke Math. J. 101 (2000), 487-497.
Global Identifiability of Channel Identification Problems
Joint with Manton, J. H. and Neumann, W. D. and Hua, Y.
Proceedings of the Second International Conference on Information,
Communications and Signal Processing, Dec. (1999), Singapore.
Nontrivial rational polynomials in two variables have reducible fibres
Joint with Walter Neumann.
Bull. Australian Maths Society 58 (1998), 501-503.
math.AG/9805093
Degenerating metrics and instantons on the four-sphere
Joint with Stuart Jarvis.
J. Geometry and Physics 27 (1998), 79-98.
Compactification of hyperbolic monopoles
Joint with Stuart Jarvis.
Nonlinearity 10 (1997), 1073-1092.
Zero and infinite curvature limits of hyperbolic monopoles
Joint with Stuart Jarvis.
Bulletin of the LMS 29 (1997), 737-744.
Real instantons and quaternionic classifying spaces
Joint with Marc Sanders.
Proceedings of the AMS 124 (1996)